Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Period for 2 months hasn't stopped, had depo shot. Worried ?

I been having my period for two months now and hasn t stopped. I use to had my depo shot only twice every three months. I started in May then my last depo shot was in July. I was suppose to have it in October but I stopped. I m starting to get worried because I haven t made love to my husband for two months. I need answers
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

Well with the description provided this could be a number of things, a hormonal imbalance, a uterine abmormality, an abnormality of the inner lining of the uterus. Please visit your doctor for an elaborate evaluation including a speculum examination, a blood investigation to check on your hormone levels, ultrasound examination, etc. Please do not wait any longer as it seems to be affecting your sex life.

Hope this helps.

Best wishes.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor